Publications

Export 4873 results:
Sort by: Author Title Type [ Year  (Asc)]
1984
Grace, S. R., and B. S. Lalli, "Oscillation theorems for damped differential equations of even order with deviating arguments", SIAM journal on mathematical analysis, vol. 15, issue 2: SIAM, pp. 308-316, 1984. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for damped differential equations of even order with deviating arguments", SIAM journal on mathematical analysis, vol. 15, no. 2: SIAM, pp. 308–316, 1984. Abstract
n/a
Grace, S. R., B. S. Lalli, and C. C. Yeh, "Oscillation theorems for nonlinear second order differential equations with a nonlinear damping term", SIAM journal on mathematical analysis, vol. 15, issue 6: SIAM, pp. 1082-1093, 1984. Abstract
n/a
Grace, S. R., B. S. Lalli, and C. C. Yeh, "Oscillation theorems for nonlinear second order differential equations with a nonlinear damping term", SIAM journal on mathematical analysis, vol. 15, no. 6: SIAM, pp. 1082–1093, 1984. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillatory and asymptotic behavior of solutions of differential equations with deviating arguments", Journal of mathematical analysis and applications, vol. 104, issue 1: Elsevier, pp. 79-94, 1984. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillatory and asymptotic behavior of solutions of differential equations with deviating arguments", Journal of mathematical analysis and applications, vol. 104, no. 1: Elsevier, pp. 79–94, 1984. Abstract
n/a
Abd El-Rahman, M. S., A. Liebisch, M. M. Fahmy, and K. Ashmawy, "Field studies on the ecology and epidemiology of Hyalomma anatolicum subspecies. ", Vet. Med. J., vol. 32, issue 2, pp. 363-324, 1984.
Abd El-Rahman, M. S., A. Liebisch, M. M. Fahmy, and K. Ashmawy, "Laboratory studies on the biological behavior of Hyalomma anatolicum subspecies. ", Vet. Med. J., vol. 32 , issue 2, pp. 283-302., 1984.
Ashmawy, K., A. Liebisch, M. S. Abd El-Rahman, and M. M. Fahmy, "The role of different Hyalomma spp. in the transmission of Theileria annulata.", Vet. Med. J., vol. 32, issue 1, pp. 15-23., 1984.
Refai, M., Gad El Said, W., Osman, Lotfi, Z., E. Safwat, and S. Ellias, "Salmonella in slaughtered camels in Egypt. ", Zagazig Vet. J. , vol. 9, , pp. 266-276 , 1984. salmonella_in_camels.pdf
1985
Grace, S. R., and B. S. Lalli, "EQUATIONS CAUSED BY DEVIATING ARGUMENTS", Utilitas Mathematica, vol. 27: Utilitas Mathematica Publishing Company, pp. 187-193, 1985. Abstract
n/a
Grace, S. R., and B. S. Lalli, "On oscillation and nonoscillation of general functional differential equations", Journal of mathematical analysis and applications, vol. 109, issue 2: Elsevier, pp. 522-533, 1985. Abstract
n/a
Grace, S. R., and B. S. Lalli, "On oscillation and nonoscillation of general functional differential equations", Journal of mathematical analysis and applications, vol. 109, no. 2: Elsevier, pp. 522–533, 1985. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation of odd order nonlinear functional differential equations with deviating arguments", Applicable analysis, vol. 20, issue 3-4: Taylor & Francis, pp. 189-199, 1985. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation of odd order nonlinear functional differential equations with deviating arguments", Applicable analysis, vol. 20, no. 3-4: Taylor & Francis, pp. 189–199, 1985. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for certain delay differential inequalities", Journal of mathematical analysis and applications, vol. 106, issue 2: Academic Press, pp. 414-426, 1985. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillation theorems for certain delay differential inequalities", Journal of mathematical analysis and applications, vol. 106, no. 2: Academic Press, pp. 414–426, 1985. Abstract
n/a
Grace, S. R., and B. S. Lalli, "OSCILLATIONS OF NONLINEAR DIFFERENTIAL-EQUATIONS CAUSED BY DEVIATING ARGUMENTS", UTILITAS MATHEMATICA, vol. 27, no. MAY: UTIL MATH PUBL INC UNIV MANITOBA PO BOX 7 UNIV CENT, WINNIPEG MB R3T 2N2, CANADA, pp. 187–193, 1985. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillatory behavior of nonlinear differential equations with deviating arguments", Bulletin of the Australian Mathematical Society, vol. 31, issue 1: Cambridge University Press, pp. 127-136, 1985. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillatory behavior of nonlinear differential equations with deviating arguments", Bulletin of the Australian Mathematical Society, vol. 31, no. 1: Cambridge University Press, pp. 127–136, 1985. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillatory solutions of functional differential equations generated by deviation of arguments of mixed type", Journal of mathematical analysis and applications, vol. 108, issue 1: Academic Press, pp. 79-91, 1985. Abstract
n/a
Grace, S. R., and B. S. Lalli, "Oscillatory solutions of functional differential equations generated by deviation of arguments of mixed type", Journal of mathematical analysis and applications, vol. 108, no. 1: Academic Press, pp. 79–91, 1985. Abstract
n/a
Paczkowski, J., J. J. M. Lamberts, B. Paczkowska, and D. C. Neckers, "Photophysical properties of rose bengal and its derivatives (XII)", Journal of free radicals in biology & medicine, vol. 1, issue 5-6: Pergamon, pp. 341-351, 1985. Abstract
n/a
ML, M., M. HK, and L. LD., "Relapsing acute non-lymphatic leukemia with changing phenotypes.", Klin Wochenschr, 1985. AbstractWebsite
n/a